MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VESTSYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VESTSYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient sustained a compression fraction while using a vest in the hospital.The patient was admitted to the hospital for pneumonia and bronchiectasis post bronchoscopy procedure.While hospitalized the patient was being treated with the hospital¿s disposable vest.On an unknown date the patient complained of ¿severe back pain¿ and underwent a computed tomography scan (ct).The ct showed a compression fracture of the t6 vertebra.The patient reported that the healthcare provider (hcp) could not tell for certain if the use of the device caused the injury but based on the location, the hcp suspected that it could have contributed.Per the patient, the hcp also noted that their coughing and steroid use could also have contributed to the injury.It was noted that the patient had to wear a back brace to restrict their movement until the fracture eventually healed without further medical intervention.Additionally, there was no report of device malfunction.The exact cause is unknown at this time, but likely multifactorial due to the patient¿s medical history of osteoporosis and coughing and steroid usage which may have been contributing factors.No further information was available at the time of this report.

Brand Name
THE VESTSYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM ST. PAUL
1020 west county road f
st. paul MN 55126
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22078783
Report Number2183816-2025-00028
Device Sequence Number21008353
Product Code BYI
UDI-Device Identifier00887761997776
UDI-Public(01)00887761997776
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP105
Device Catalogue NumberP105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight52 KG